# SDR W8PA960109

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 23378
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBOARD FORWARD FLAP INNER SKIN HAS DELAMINATED SKIN, 16 INCHES FROM INBOARD EDGE.  FABRICATED FILLER AND DOUBLER AND INSTALLED ALL WORKED IAW SRM 51-70-10.  (M)
